Containment Control of Linear Multiagent Systems with Aperiodic Sampling and Measurement Size Reduction

Full text for this resource is not available from the Research Repository.

Zhang, D, Shi, Peng ORCID: 0000-0001-8218-586X and Yu, L (2018) Containment Control of Linear Multiagent Systems with Aperiodic Sampling and Measurement Size Reduction. IEEE Transactions on Neural Networks and Learning Systems, 29 (10). 5020 - 5029. ISSN 2162-237X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37623
DOI https://doi.org/10.1109/TNNLS.2017.2784365
Official URL https://ieeexplore.ieee.org/document/8260546
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Laplacian matrix; discrete-time switched linear system; control algorithms; linear dynamic systems; Lyapunov stability
Citations in Scopus 65 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login